advertisement
Question
Posted by: Adie | 2007/05/22

MDR TB

Hi Doctor. I have been on treatment now for about 8 months. for the last few weeks though the meds have been making me very nauseas. i have been taking maxalon before i take the tb medsbut it does not seem to help. please advise if there is something i could take for the nauseas


Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Adie
This is a well known side effect of isoniazide and Pirazinamide (INH and PZN) - please inform your doctor as they need to review the dosages. Try taking something like Essentiale to help your liver but you need to have your liver enzymes checked to prevent liver damage.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement